# SDR DALA2025052303987

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 DRILL START NEAR FASTENER HOLE ON AFT SIDE FRAME 62 JUST IB OF STRINGER 4R, UNDER REMOVED BRACKET. DRILL START IS .040" DEEP AND .150" WIDTH. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (0980134)
